Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 1, Pages 23-35
http://dx.doi.org/10.1155/S1110757X04303049

On some sufficient conditions for the blow-up solutions of the nonlinear Ginzburg-Landau-Schrödinger evolution equation

Institute for Applied Mathematics, Baku State University, 23 Z.Khalilov Street, Baku 370148, Azerbaijan

Received 8 March 2003; Revised 1 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sh. M. Nasibov, “On some sufficient conditions for the blow-up solutions of the nonlinear Ginzburg-Landau-Schrödinger evolution equation,” Journal of Applied Mathematics, vol. 2004, no. 1, pp. 23-35, 2004. doi:10.1155/S1110757X04303049